Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having pain in scapular and in arm, cough. Chest x ray clear. Is it a pulled muscle?

Hi, my partner has pain in his right scapular and pain down his upper right arm . He has had a persistant cough for about 3 months for which he has seen the doctor and had a chest x-ray that came back clear. Do you think he had pulled a muscle? How is it best to treat him? He is currently taking over the counter ibuprofen and paracetamol .
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
I think it is the cough which is causing strain at hisback muscles, it is not going to going to come down till his coughing stop. As You are saying that his lungs are clear on x ray then he should take cough suppressant like codeine.
For back pain he should take muscle relaxant like myoril or myospaz. Also there is role of hot water fomentation and diclofenac gel.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor